Lactobacilli

Lactobacilli is a gram-positive and non-spore-forming bacteria. There are many numbers of lactobacillus. They stay in the digestive system and genitourinary system of the body without causing harm to the body. They also present in yogurt and some dietary supplements. They are taken for diarrhea, irritable bowel syndrome, and colon inflammation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I get pain while passing stools for the past six months?

Query: Hello doctor,I have been suffering from a disease of the stomach for six months now. I feel a pain in my stomach when I pass stools. My stool is like mud or liquid, but not like water. I have consulted many doctors but I do not have relief yet. Please tell me what I should do. I am very worried.  Read Full »


Dr. Noushif. M

Answer: Hello, Welcome to icliniq.com. Your problems are not too worrisome. It can happen normally as well. I suggest you take the following medicines: Albendazole tablet 400 mg (for worms). Lactobacillus granules (Vizylac or Darolac) daily once for a week. Increase the intake of leafy vegetables, peas, bea...  Read Full »

I am experiencing diarrhea, weakness, and fever. Please help.

Query: Hello doctor, I am experiencing diarrhea, weakness, fever, and headaches. Whenever I drink or eat anything, I have loose motions. I feel this is a heat stroke. Can you please help?  Read Full »


Dr. Sujata Ganguly

Answer: Hi, Welcome to icliniq.com. This looks like a case of acute gastroenteritis. A few other information will be helpful. Your age? How long have you been having these symptoms? Any vomiting? Any other pre-existing illness or medications? Did you eat anything from outside? Were you e...  Read Full »

I have a history of bacterial imbalance in the gut. Can you please help me out?

Query: Hello doctor, I have struggled with gut dysbiosis for over a decade. Whenever I take probiotics especially lactobacillus, it makes the heaviness even worse. I got a gut test done and it says that I am low in lactobacillus. I cannot figure out what I should do because I am afraid that taking it wil...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hello, Welcome to icliniq.com. I understand your concern, Although your gut microbiota may seem disturbed, but, as you see that most of the bacteria which are healthy and deficient in your gut are not commercially available. The only available ones are lactobacillus, fusobacteria and a ...  Read Full »

Is my bad breath due to the fever medications I took?

Query: Hello doctor, I have severe bad breath problem after taking fever medications for a week. Does it come from my stomach? Please help me, as I am embarrassed.  Read Full »


Dr. Rakesh Karanwal

Answer: Hi, Welcome to icliniq.com. Bad breath is due to the destruction of good bacteria in the intestine by antibiotics. I suggest you try probiotics, such as Lactobacilli, thrice daily for two weeks. You will feel better.  Read Full »

How do I completely get cured from passing gas throughout the day?

Query: Hello doctor, I experience gas in my stomach quite often. I then pass gas throughout the day. If I take antibiotics, it stops completely until the duration of the course. I wish to get cured completely. I was diagnosed with inactive gastritis and have been given PPI for two months but I still exper...  Read Full »


Dr. Ganeshkumar Suresh Satpute

Answer: Hello, Welcome to icliniq.com. There are multiple reasons for gas in the abdomen. In your case, it is likely to be due to a disturbed gastrointestinal flora of the gut bacteria. You should take probiotic tablets for at least a month. Initially, start with an antibiotic such as tablet Rifaximin 450 ...  Read Full »

Please suggest some home remedies for BV.

Query: Hello doctor, I am 19 years old. I have become sexually active within the six months for the first time and have come in contact with the use of douches and different sexual partners. Unfortunately, I think I have given myself bacterial vaginosis and not realized it. I have a strong odor down there,...  Read Full »


Dr. Balakrishnan. R

Answer: Hello, Welcome to icliniq.com. Bacterial vaginosis is due to the imbalance between the healthy and unhealthy bacteria or organisms in the vagina. This balance between good and bad bacteria is needed to protect the vagina from new infections. The use of too many antibiotics and douches will kill bo...  Read Full »

Which probiotic is good?

Query: Hello doctor,I am looking for a good probiotic. I have read conflicting results online and do not know which ones are a rip-off or legitimate. It seems for one to be effective, one needs to survive the trip to your intestines, and too many make that claim without knowing if it is true. Can you recom...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hello, Welcome you to icliniq.com. Well, it is very hard to define which probiotic is the best one. Since microbiota (pooled microorganisms in your gut) is completely different from the other person, and for one to know what range of microbiota is present in your gut, you have to get it tested by ...  Read Full »

How to treat diarrhea following radiation therapy and chemotherapy?

Query: Hi doctor, I just finished with radiation therapy and chemotherapy. Now, I feel bloated and nauseated. Also, I am having bad diarrhea. What should I do?  Read Full »


Dr. Satya Narayan

Answer: Welcome to icliniq.com. First of all no need to worry. As you have received chemotherapy (Cisplatin) as concurrent therapy, which is the main cause of gastrointestinal tract symptoms. I suggest tablet Ondansetron 8 mg thrice daily and also Pantoprazole 40 mg once daily. If only diarrhea witho...  Read Full »

Please suggest an alternate medicine to Norfloxacin for diarrhea.

Query: Hi doctor, My mom is 50 years old. She takes Norfloxacin on daily basis to avoid diarrhea. The moment she stops taking Norfloxacin, she goes through diarrhea. Please guide some alternate treatment for her.  Read Full »


Dr. Eriol Braholli

Answer: Hi, Welcome to icliniq.com. Diarrhea makes a large group of gastrointestinal disorders and they must be treated according to the type and the cause. Has your mom done any stool tests? If not, I would recommend going through this test. Because it is important to understand if the diarrhea is caused b...  Read Full »

What does chronic liver disease change in CT report mean?

Query: Hello doctor, I may have a liver problem and would like to get advice. I had done some medical tests recently and the liver turned out to be a bit problematic for me. Hence, thought of consulting a specialist. I am currently blood pressure, blood thinner, cholesterol-reducing drugs, and medicine...  Read Full »


Dr. Yermal Tanmai Deelip

Answer: Hello, Welcome to icliniq.com. I have gone through your query. Your BP and cholesterol levels seem to be fairly well under control of treatment. Kindly share all your available reports, liver function tests, and details of the symptoms and problem that you are facing at present. Kindly get back ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.